The Stacks project

Bibliography entry Conrad-moduli

author
Conrad, Brian
title
Arithmetic moduli of generalized elliptic curves
year
2007
journal
J. Inst. Math. Jussieu
volume
6
number
2
pages
209–278
url
https://dx.doi.org/10.1017/S1474748006000089

@ARTICLE{Conrad-moduli,
    AUTHOR = "Conrad, Brian",
    TITLE = "Arithmetic moduli of generalized elliptic curves",
    JOURNAL = "J. Inst. Math. Jussieu",
    VOLUME = "6",
    YEAR = "2007",
    NUMBER = "2",
    PAGES = "209--278",
    URL = "https://dx.doi.org/10.1017/S1474748006000089"
}

      

This item is referenced in 1 tag:

  • in Lemma 103.3.9, which cites Theorem 2.2.5 of Conrad-moduli